MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; CATHETER,FOLEY,SILI-ELAST,LTX,18FR,10ML

MEDLINE INDUSTRIES, LP Medline; CATHETER,FOLEY,SILI-ELAST,LTX,18FR,10ML
Model Number DYND11758
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by the end-user that she is paralyzed from the waist down and has a suprapubic catheter.The end-user has been using catheters since she became paralyzed.The catheter was changed once a month until recently when she started changing every two weeks last month.There is still some irritation with the catheter.There has been bleeding around the site.The end user reported that she completed a round of antibiotics about two weeks ago for a urinary tract infection that she experienced from the catheter issue.3 companion samples were returned from the end-user to the manufacturer for evaluation.The reported issue of leaking foley catheter could not be confirmed through visual, functional or dimensional evaluation of all samples received.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported by the end-user that the catheter is causing bleeding around the catheter site and urinary tract infections (utis).

Brand Name
Medline
Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,18FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key13049614
Report Number1417592-2021-00222
Device Sequence Number1608804
Product Code EZL
UDI-Device Identifier10080196726530
UDI-Public10080196726530
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDYND11758
Device Catalogue NumberDYND11758
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight88 KG